Advertisement

Reactions Weekly

, Volume 1770, Issue 1, pp 265–265 | Cite as

Methotrexate

Lymphoproliferative disorder: 2 case reports
Case report
  • 10 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a report, a 64-year-old woman and a 42-year-old man were described, who developed lymphoproliferative disorder (LPD) during treatment with methotrexate for rheumatoid arthritis or polyangitis nodosa. The woman additionally developed lymphomatoid granulomatosis during treatment with methotrexate for rheumatoid arthritis [routes and times to reactions onset not stated].

Patient 1: The 64-year-old woman presented to the hospital with dry cough for one month; purpose of presentation was evaluation for a pulmonary tumour. Her medical history was significant for rheumatoid arthritis, and she had been receiving methotrexate 8mg every week (cumulative dose of MTX: >3744 mg) and prednisone for more than 9 years. At the current presentation, her pulse rate was 79 beats/minute, BP of...

Reference

  1. Ikeue T, et al. Endobronchial Manifestation of Methotrexate-induced Lymphoproliferative Disorder. [Review]. Internal Medicine 58: 1597-1603, No. 11, 1 Jun 2019. Available from: URL: http://doi.org/10.2169/internalmedicine.2109-18 - Japan

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations